SciELO - Scientific Electronic Library Online

vol.50 issue1A Refinement and a divided difference reverse of Jensen's inequality with applications author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista Colombiana de Matemáticas

Print version ISSN 0034-7426


MARIN ARANGO, Carlos Alberto  and  BLAZQUEZ-SANZ, David. Infinitesinally homogeneous manifolds with prescribed structure groups. Rev.colomb.mat. [online]. 2016, vol.50, n.1, pp.1-15. ISSN 0034-7426.

Abstract We explore the class of triples (M, ∇, P) where M is a manifold, ∇ is an afine connection in M and P is a G-structure in M. Inside this class there are infinitesimally homogeneous manifolds, characterized by having G-constant curvature, torsion and inner torsion. For each matrix Lie group GGL(Rn) there is a class of infinitesimally homogeneous manifolds with structure group G. In this paper we characterize the classes of infinitesimally homogeneous manifolds for some specific values of the structure group G including: identity group, finite groups, diagonal group, special linear group, orthogonal group and unitary group.

Keywords : homogeneous manifold; Inner torsion; G-structures.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License